# SDR WVER0307201592501

- Difficulty date: March 7, 2015
- Submitted: March 7, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,626 hours, 22,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670141791
- Part serial: NONE
- Condition: Damaged
- Location: Zone 500
- Part time: 26,626 hours, 22,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO PANEL 584LB IAW SRM 51-12-00-001-001-A01, 57-52-01-101-001-A01, 51-40-11-001-001-A01, 51-25-01-001-001-A01 AND 51-21-11-001-001-A01, REF JOB 41502531, OP 68.
